# SDR RAIA00708027

- Difficulty date: August 13, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 14,031 hours, 12,922 cycles
- Engine: Allsn AE3007A
- Engine time: 16,286 hours, 15,139 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: 311409
- Condition: Malfunctioned
- Location: Left
- Part time: 16,286 hours, 15,139 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLT 8085 - ROA - COCKPIT FILLED WITH SMOKE AS ENGINE BLEEDS WERE TURNED ON.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE.  OPS CHECK AND LEAK CHECKED GOOD.
